Standard errors of fit indices using residuals in structural equation modeling
| Year of publication: |
2001
|
|---|---|
| Authors: | Ogasawara, Haruhiko |
| Published in: |
Psychometrika. - Springer. - Vol. 66.2001, 3, p. 421-436
|
| Publisher: |
Springer |
| Subject: | standardized residuals | correlation residuals | asymptotic standard errors | RMR | covariance structures | mean structures | structural means |
-
Finite mixtures in confirmatory factor-analysis models
Yung, Yiu-Fai, (1997)
-
Das Tun ohne Bild : zur Technikdeutung Heideggers u. Rilkes
Glaser, Gerhard, (1983)
-
Gupta, K., (2007)
- More ...
-
Accurate distribution and its asymptotic expansion for the tetrachoric correlation coefficient
Ogasawara, Haruhiko, (2010)
-
Asymptotic expansions in mean and covariance structure analysis
Ogasawara, Haruhiko, (2009)
-
On the estimators of model-based and maximal reliability
Ogasawara, Haruhiko, (2009)
- More ...